Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Divergent trajectories of flows on homogeneous spaces and Diophantine approximation.

S.G. Dani

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1985, Issue 359, Pages 55–89, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1985.359.55, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

A. Mohammadi and A. Salehi Golsefidy
Israel Journal of Mathematics, 2012, Volume 188, Number 1, Page 231
Ronggang Shi
Monatshefte für Mathematik, 2012, Volume 165, Number 3-4, Page 513
Pavel M. Bleher, Youkow Homma, Lyndon L. Ji, Roland K. W. Roeder, and Jeffrey D. Shen
Journal of Statistical Physics, 2012, Volume 146, Number 2, Page 446
Yitwah Cheung
Annals of Mathematics, 2011, Volume 173, Number 1, Page 127
Alexander Gorodnik
Israel Journal of Mathematics, 2004, Volume 140, Number 1, Page 125

Comments (0)

Please log in or register to comment.